Arkiv for Matematik, 2007, Volume 46

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (21 articles)

Issue 1

[1] Convexity of the median in the gamma distribution

Christian Berg Department of Mathematics, University of Copenhagen Henrik L. Pedersen Department of Natural Sciences, University of Copenhagen

TBD mathscidoc:1701.333116

Arkiv for Matematik, 46, (1), 1-6, 2006.10
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Componentwise linear ideals with minimal or maximal Betti numbers

Jürgen Herzog Fachbereich Mathematik und Informatik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University Satoshi Murai Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University Yukihide Takayama Department of Mathematical Sciences, Ritsumeikan University

TBD mathscidoc:1701.333117

Arkiv for Matematik, 46, (1), 69-75, 2006.11
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Extreme Jensen measures

Sylvain Roy Département de mathématiques, Université Laval

TBD mathscidoc:1701.333118

Arkiv for Matematik, 46, (1), 153-182, 2006.3
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Rationally convex sets on the unit sphere in ℂ^{2}

John Wermer Mathematics Department, Brown University

TBD mathscidoc:1701.333119

Arkiv for Matematik, 46, (1), 183-196, 2006.2
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weighted integral formulas on manifolds

Elin Götmark Department of Mathematics, Chalmers University of Technology and Göteborg University

TBD mathscidoc:1701.333120

Arkiv for Matematik, 46, (1), 43-68, 2006.11
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The injectivity of the extended Gauss map of general projections of smooth projective varieties

Marc Coppens Departement Industrieel Ingenieur en Biotechniek, Katholieke Hogeschool Kempen

TBD mathscidoc:1701.333121

Arkiv for Matematik, 46, (1), 31-41, 2005.12
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Graph Laplacians and topology

Pavel Kurasov Department of Mathematics LTH, Lund University

TBD mathscidoc:1701.333122

Arkiv for Matematik, 46, (1), 95-111, 2006.6
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Geometry of spaces of compact operators

Åsvald Lima Department of Mathematics, University of Agder Vegard Lima Department of Mathematics, University of Missouri–Columbia

TBD mathscidoc:1701.333123

Arkiv for Matematik, 46, (1), 113-142, 2006.3
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Decomposable symmetric mappings between infinite-dimensional spaces

Christopher Boyd School of Mathematical Sciences, University College Dublin Silvia Lassalle Departamento de Matemática, Pab. I – Ciudad Universitaria (FCEN), Universidad de Buenos Aires

TBD mathscidoc:1701.333124

Arkiv for Matematik, 46, (1), 7-29, 2006.9
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sharp estimates for maximal operators associated to the wave equation

Keith M. Rogers Departamento de Matemáticas, Universidad Autónoma de Madrid Paco Villarroya University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.333125

Arkiv for Matematik, 46, (1), 143-151, 2006.10
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Maximal regularity via reverse Hölder inequalities for elliptic systems of$n$-Laplace type involving measures

Tero Kilpeläinen Department of Mathematics and Statistics, University of Jyväskylä Nageswari Shanmugalingam Department of Mathematical Sciences, University of Cincinnati Xiao Zhong Department of Mathematics and Statistics, University of Jyväskylä

TBD mathscidoc:1701.333126

Arkiv for Matematik, 46, (1), 77-93, 2006.11
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Power weighted$L$^{$p$}-inequalities for Laguerre–Riesz transforms

Eleonor Harboure IMAL-FIQ, CONICET, Universidad Nacional del Litoral Carlos Segovia Instituto Argentino de Matemática (IAM), CONICET, Saavedra 15, Ciudad Autónoma de Buenos Aires, Argentina José L. Torrea Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid Beatriz Viviani IMAL-FIQ, CONICET, Universidad Nacional del Litoral

TBD mathscidoc:1701.333127

Arkiv for Matematik, 46, (2), 285-313, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Gorenstein injective and projective modules and actions of finite-dimensional Hopf algebras

Juan Antonio López-Ramos Departamento de Algebra y Análisis Matemático, Universidad de Almería

TBD mathscidoc:1701.333128

Arkiv for Matematik, 46, (2), 349-361, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lipschitz continuity of the Green function in Denjoy domains

Tom Carroll Department of Mathematics, National University of Ireland Stephen J. Gardiner School of Mathematical Sciences, University College Dublin

TBD mathscidoc:1701.333129

Arkiv for Matematik, 46, (2), 271-283, 2006.8
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Carleson measures for the generalized Bergman spaces via a T(1)-type theorem

Edgar Tchoundja Département de Mathématiques, Faculté des Sciences de l’Université de Yaoundé I

TBD mathscidoc:1701.333130

Arkiv for Matematik, 46, (2), 377-406, 2007.5
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hybrid mean value on the difference between an integer and its inverse modulo$q$

Huaning Liu Department of Mathematics, Northwest University Wenpeng Zhang Department of Mathematics, Northwest University

TBD mathscidoc:1701.333131

Arkiv for Matematik, 46, (2), 337-347, 2006.4
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Time-global smoothing estimates for a class of dispersive equations with constant coefficients

Kei Morii Mathematical Institute, Tohoku University

TBD mathscidoc:1701.333132

Arkiv for Matematik, 46, (2), 363-375, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A direct approach to Bergman kernel asymptotics for positive line bundles

Robert Berman Department of Mathematics, Chalmers University of Technology Bo Berndtsson Department of Mathematics, Chalmers University of Technology Johannes Sjöstrand Centre de Mathématiques Laurent Schwartz, Ecole Polytechnique

TBD mathscidoc:1701.333133

Arkiv for Matematik, 46, (2), 197-217, 2005.9
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 138 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Higher order Riesz transforms associated with Bessel operators

Jorge J. Betancor Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta Juan C. Fariña Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta Teresa Martinez Departamento de Matemáticas, Faculdad de Ciencias, Universidad Autónoma de Madrid Lourdes Rodríguez-Mesa Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta

TBD mathscidoc:1701.333134

Arkiv for Matematik, 46, (2), 219-250, 2006.11
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Embeddings through discrete sets of balls

Stefan Borell Institute of Mathematics, University of Berne Frank Kutzschebauch Institute of Mathematics, University of Berne

TBD mathscidoc:1701.333135

Arkiv for Matematik, 46, (2), 251-269, 2006.12
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A Wiener–Wintner theorem for the Hilbert transform

Michael Lacey School of Mathematics, Georgia Institute of Technology Erin Terwilleger Department of Mathematics, U-3009, University of Connecticut

TBD mathscidoc:1701.333136

Arkiv for Matematik, 46, (2), 315-336, 2005.12
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved